Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 187, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 1, 2011, 2:25 PM EDT for Columbia County, Sullivan County, Pennsylvania. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2011, 2:25 PM EDT (18:25 UTC)
- Expired
- Aug 1, 2011, 3:00 PM EDT
- In force
- 35 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Sullivan County, PA
The radar
The Binghamton radar (KBGM), 104 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 2:35 PM EDT | HAIL 1.75 | 1 S Laporte, PA | LOST LAKE ON ROUTE 220 |
| Aug 1, 2:37 PM EDT | HAIL 1 | Laporte, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -192 m²/s²
- 0-3 km storm-relative helicity
- -166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted, in the capitals the NWS used until 2016.
795
WUUS51 KCTP 011825
SVRCTP
PAC037-113-011900-
/O.NEW.KCTP.SV.W.0187.110801T1825Z-110801T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
EASTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 300 PM EDT
* AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR LAPORTE...MOVING SOUTHEAST
AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RICKETTS GLEN STATE PARK AND CENTRAL AROUND 300 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4114 7625 4115 7623 4121 7631 4121 7633
4146 7660 4156 7646 4144 7625 4131 7631
4122 7631 4115 7623 4113 7623
TIME...MOT...LOC 1825Z 312DEG 15KT 4145 7646
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 1:40 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 1, 1:40 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 140 PM EDT MON AUG 1 2011 .SYNOPSIS... A COLD FRONT OVER SOUTHERN ONTARIO WILL MOVE SOUTHEAST AND PUSH THROUGH CENTRAL PENNSYLVANIA LATER THIS AFTERNOON AND EVENING. HIGH PRESSURE WILL PROVIDE FAIR AND DRY WEATHER ON TUESDAY. A VIGOROUS UPPER LEVEL DISTURBANCE WILL CREST THE SOUTH-CENTRAL U.S. RIDGE AND DIVE THROUGH THE GREAT LAKES INTO THE NORTHERN MID ATLANTIC STATES BY LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING. A LARGE AREA OF HIGH PRESSURE WILL SLIDE EAST FROM THE GREAT LAKES TO NEW YORK STATE...BRINGING CLEARING SKIES AND DRY CONDITIONS FOR WEDNESDAY NIGHT INTO FRIDAY MORNING. UNSETTLED WEATHER MAY RETURN FOR LATER FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... RADAR SHOWS CONVECTION STARTING TO POP. CELLS ARE GROWING FAST IN THE HIGH CAPE AIR...BUT ORGANIZATION MAY BE HARD TO COME BY GIVEN WEAK SHEAR PROFILES. MID LEVEL LAPSE RATES ARE ALREADY STEEP AND WITH GOOD INSOLATION WE SHOULD SEE DEEP LAYER INSTABILITY CONTINUE TO INCREASE. WATER VAPOR IMAGES SHOW A WELL DEFINED SHORTWAVE DIVING SE OUT OF THE CENTRAL GR LAKES WHICH ALL MODELS USE TO FIRE UP SOME IMPRESSIVE CONVECTION THIS AFTERNOON. HIGH RES ARW RUN SHOWS ACTIVITY INCREASING RAPIDLY AFTER 18Z. THE THREAT FOR STRONG GUSTY WINDS AND LARGE HAIL WILL BE ON THE INCREASE AS CONVECTION FIRES AND INTENSIFIES. THE FRONTAL BOUNDARY WILL PUSH S/E AND EXIT PA LATE TNT..AS HIGH PRES BUILDS EWD FROM THE OH VLY. ISOLD SHOWERS/TSTMS MAY LINGER LATE THIS EVEN/EARLY TNT OVR THE SCNTRL MTNS/LWR SUSQ VLY BEFORE DISSIPATING ALL TOGETHER AFT MIDNIGHT. CLEARING SKIES AND RESIDUAL MSTR FROM SPOTTY CONVECTIVE RAINS MAY LEAD TO FOG FORMATION TWD DAYBREAK TUE. && .SHORT TERM /TUESDAY/... TUESDAY SHUD BE TRANQUIL AND MILD AS WEAK HIGH PRESSURE BUILDS BACK IN. THE DAY WILL START OUT SUNNY AND RATHER COOL ACROSS THE NORTH. SUNRISE TEMPS WILL BE IN THE MID 50S ACROSS THE NRN MTNS...AND VARY FORM THE UPPER 50S TO MID 60S ELSEWHERE BEFORE TOPPING OUT IN THE 80S IN MOST AREAS. SERN ZONES WILL PROBABLY NUDGE 90 WITH MODERATE HUMIDITY STATE WIDE. CLOUDS WILL LIKLEY INCREASE LATER IN THE DAY AS THE EFFECTS OF THE NEXT UPSTREAM SYSTEM BEGIN TO INFLUENCE THE AREA. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A POTENT SHORTWAVE...AND GRADUALLY STRENGTHENING SFC LOW WILL BE CRESTING THE SOMEWHAT FLAT CENTRAL U.S. UPPER RIDGE...AND RACING SE AND TWD THE REGION TUESDAY NIGHT/WEDNESDAY. IMPRESSIVE WIND ENERGY ASSOCIATED WITH THIS SYSTEM...AND WARMER MOIST AIR SURGING EAST FROM THE OHIO VALLEY WILL RESULT IN WAVES OF STRONG ISENTROPIC LIFT WITHIN THE 300-310K THETA CHANNEL. PERIODS OF NEARLY +4 ST DEVIATION 850 MB WESTERLY WIND AND CORRESPONDING MOISTURE FLUX RIDING UP AND OVER THE ALLEGHENY PLATEAU OF WRN PENN AND THE LAUREL HIGHLANDS WILL LEAD TO LOCALLY HEAVY RAIN...BETWEEN 0.75 AND 1.2 INCHES. NAM/SREF SOLUTIONS ARE FURTHER NE WITH THE TRACK OF THE SFC/UPPER VORT MAX LATE TUESDAY NIGHT/WED...WHILE TH GFS/GEFS ARE BOTH NOTABLY FURTHER TO THE SW WITH THE TRACK OF THE FEATURE. INCREASING...AND STRONGLY VEERING WINDS IN THE LOWEST SEVERAL KFT AGL /WITH 60KTS OCCUPYING MUCH OF THE 925-850MB LAYER/ COULD PRODUCE SOME OF THE HIGHEST HELICITY WE'VE SEEN HERE IN CENTRAL PA OUTSIDE OF THE REMNANTS OF TROPICAL SYSTEMS. THE NOSE OF A 90KT UPPER JET WILL RIDE SE ACROSS THE GREAT LAKES AND HELP TO ENHANCE LARGE SCALE LIFT OF THE INCREASINGLY UNSTABLE AIRMASS ADVECTING EAST FROM THE OHIO VALLEY. EXPECT A DECENT LIGHT SHOW FROM THE LIGHTNING OVERNIGHT TUESDAY NIGHT...AS TSRA RACE SE AND POSSIBLY GEL INTO A LARGE/PROGRESSIVE MCS THAT WILL BRING A SOAKING LATE TUESDAY NIGHT/EARLY WED MORNING RAIN. BEST CHC FOR SVR TSRA OVERNIGHT TUESDAY NIGHT WILL BE FROM WARREN COUNTY...SE TWD KDUJ WHERE PWATS WILL CLIMB TO ABOVE 2.0 INCHES. THE MOST LIKELY AREA FOR MORE WIDESPREAD...MDT TO HVY OVERRUNNING PRECIP WITH EMBEDDED THUNDER WILL BE ACROSS THE NE HALF OF PENN. SFC LOW TRACKS SOUTHEASTWARD AND LIKELY MOVES OVER SOME PORTION OF THE CWA DURING THE MIDDAY/AFTERNOON HOURS OF WEDNESDAY. CHCS FOR SHOWERS AND THUNDERSTORMS WILL BECOME CONCENTRATED MAINLY ACROSS THE SERN HALF OF THE STATE AFTER 18Z WEDNESDAY. ENERGY/HELICITY INDICES WILL BE IN THE RANGE OF 2.5-3.5 M2/S2 ACROSS THE LOWER SUSQ VALLEY LATE WED AFTERNOON...AND THE PRIMARY SEVERE WEATHER WILL BECOME FOCUSED THERE. A RIDGE OF HIGH PRESSURE OVER THE GREAT LAKES WILL SINK SOUTH INTO THE REGION...AND BRING FAIR AND DRY WEATHER ALONG WITH A 10 T0 20KT NORTH TO NW BREEZE FOR LATER WEDNESDAY NIGHT THROUGH EARLY FRIDAY. INCREASING/RETURN SOUTH TO SOUTHWEST FLOW OF LLVL MOISTURE WILL ADVECT INTO THE REGION FRIDAY AND FRIDAY NIGHT... ACCOMPANIED BY PERIODS TSRA. VERY HEAVY RAIN IS POSSIBLE AS SFC DEWPOINTS CLIMB INTO THE LOWER 70S AND PWATS SURGE TO AOA 2 INCHES. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... CONVECTION WILL CONTINUE TO BUILD ACROSS THE REGION AS A COLD FRONT SLIDES SOUTH THROUGH THE REST OF THIS AFTERNOON. MVFR AND BRIEF IFR CONDITIONS ARE POSSIBLE AS TSRA/SHRA INCREASE IN COVERAGE... ESPECIALLY IN THE NORTHERN HALF OF THE STATE. THE CONVECTION WILL DIE OFF OVERNIGHT...LEAVING RESIDUAL MOISTURE THAT MAY CAUSE PATCHY FOG AND MVFR CONDITIONS THROUGH EARLY TUESDAY MORNING. VFR CONDITIONS ARE EXPECTED TUESDAY AS HIGH PRESSURE BUILDS INTO THE AREA. OUTLOOK... TUE...MVFR POSSIBLE EARLY...THEN VFR. NO SIG WX. WED...MVFR/IFR AS TSRA MOVE IN FROM THE NW. THU-FRI...VFR. NO SIG WX. && .CLIMATE... JULY 2011 TIES AS THE THIRD WARMEST JULY ON RECORD AT HARRISBURG. JULY 2011 RANKED AS THE 6TH WARMEST JULY ON RECORD AT WILLIAMSPORT. SEE CLMMDT/CLMIPT/PNSCTP FOR MORE INFORMATION. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...COLBERT CLIMATE...
Hazardous weather outlook, Aug 1, 10:39 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1039 AM EDT MON AUG 1 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-021445- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1039 AM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A POTENT UPPER AIR DISTURBANCE WILL TRACK SOUTHEAST ACROSS THE GREAT LAKES AND INTO PENNSYLVANIA LATE TUESDAY NIGHT AND WEDNESDAY. LOCALLY SEVERE THUNDERSTORMS AND HEAVY RAIN WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 1:20 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 120 PM EDT MON AUG 1 2011 PAZ012-041-045-046-011745- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA- SOUTHERN LYCOMING PA- 120 PM EDT MON AUG 1 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLINTON AND SOUTHWESTERN LYCOMING COUNTIES... AT 116 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMMAL...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR WATERVILLE AROUND 130 PM AND SALLADASBURG AROUND 140 PM. THIS WILL IMPACT I-80 NEAR MILE MARKER 190. LAT...LON 4121 7702 4105 7722 4133 7759 4146 7742 FORECASTER: LA CORTE
Special weather statement, Aug 1, 1:37 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
137 PM EDT MON AUG 1 2011
PAZ041-046-011800-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
137 PM EDT MON AUG 1 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LYCOMING COUNTY...
AT 135 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOYALSOCKVILLE...
MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR LOYALSOCKVILLE AROUND 150 PM AND
MONTOURSVILLE AROUND 200 PM.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 26.
LAT...LON 4124 7665 4117 7679 4116 7688 4114 7690
4114 7692 4140 7712 4150 7692
FORECASTER: LA CORTESpecial weather statement, Aug 1, 1:45 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON AUG 1 2011
PAZ004-011830-
WARREN PA-
145 PM EDT MON AUG 1 2011
...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY...
AT 143 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLUMBUS...MOVING
SOUTHEAST AT 20 MPH. THIS STORM MAY CONTAIN SMALL HAIL AND GUSTY
WINDS.
THIS STORM WILL BE NEAR SPRING CREEK AROUND 150 PM...LOTTSVILLE
AROUND 200 PM...GARLAND AROUND 210 PM...YOUNGSVILLE AROUND 220 PM AND
CHAPMAN STATE PARK AROUND 230 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.
LAT...LON 4187 7909 4165 7925 4183 7962 4197 7962
4200 7961 4200 7950
FORECASTER: LA CORTESpecial weather statement, Aug 1, 1:55 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
155 PM EDT MON AUG 1 2011
PAZ006-012-011845-
NORTHERN CLINTON PA-POTTER PA-
155 PM EDT MON AUG 1 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON AND
SOUTHERN POTTER COUNTIES...
AT 151 PM EDT...A STRONG THUNDERSTORM WAS NEAR AUSTIN...MOVING
SOUTHEAST AT 20 MPH.
THIS STORM WILL PRODUCE PENNY SIZE HAIL. THIS STORM WILL BE NEAR
WHARTON AROUND 200 PM...CHERRY SPRINGS STATE PARK AROUND 210 PM...
CROSS FORK AROUND 230 PM AND OLE BULL STATE PARK AROUND 240 PM.
LAT...LON 4157 7760 4146 7760 4134 7773 4163 7815
4177 7800
FORECASTER: LA CORTESpecial weather statement, Aug 1, 2:19 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON AUG 1 2011
PAZ037-041-042-046-049-051>053-011845-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-
219 PM EDT MON AUG 1 2011
...STRONG THUNDERSTORMS WILL AFFECT LYCOMING...NORTHEASTERN
UNION...NORTHWESTERN COLUMBIA...NORTHWESTERN MONTOUR...NORTHWESTERN
NORTHUMBERLAND...SOUTHERN TIOGA AND SULLIVAN COUNTIES...
AT 216 PM EDT...RADAR SHOWED AN AREA OF STRONG THUNDERSTORMS OVER
PORTIONS OF THE MIDDLE SUSQUEHANNA VALLEY. THE STORMS ARE MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 198 AND 217...I-180 BETWEEN MILE MARKERS 1
AND 29.
LAT...LON 4139 7627 4093 7686 4114 7724 4120 7729
4124 7737 4149 7761 4155 7760 4160 7686
4154 7621
FORECASTER: LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:02 PM EDT | Special Weather Statement | CTP | Mifflin | 58 min |
| Jul 31, 8:57 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 63 min |
| Jul 31, 9:43 PM EDT | Special Weather Statement | CTP | Lancaster | 62 min |
| Aug 1, 1:20 PM EDT | Special Weather Statement | CTP | Lycoming | 25 min |
| Aug 1, 1:37 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| Aug 1, 1:45 PM EDT | Special Weather Statement | CTP | Warren | 45 min |
| Aug 1, 1:55 PM EDT | Special Weather Statement | CTP | Potter | 50 min |
| Aug 1, 2:19 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 26 min |
| Aug 1, 2:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 32 min |
| Aug 1, 2:46 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 29 min |
| Aug 1, 2:57 PM EDT | Special Weather Statement | CTP | McKean | 33 min |
| Aug 1, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Union | 63 min |
| Aug 1, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 56 min |
| Aug 1, 3:08 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Union | 52 min |
| Aug 1, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill | 47 min |
| Aug 1, 3:28 PM EDT | Special Weather Statement | CTP | York | 32 min |
| Aug 1, 3:30 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 60 min |
| Aug 1, 4:02 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 28 min |
| Aug 1, 4:08 PM EDT | Special Weather Statement | CTP | Clinton | 22 min |
| Aug 1, 4:08 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 37 min |
| Aug 1, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 30 min |
| Aug 1, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon | 25 min |
| Aug 1, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 42 min |
| Aug 1, 5:04 PM EDT | Special Weather Statement | CTP | Centre, Juniata, Perry | 26 min |
| Aug 1, 5:21 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 24 min |
| Aug 1, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 62 min |
| Aug 1, 6:09 PM EDT | Special Weather Statement | CTP | Centre, Mifflin | 36 min |
| Aug 1, 6:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Lancaster, York | 55 min |
| Aug 1, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Mifflin, Perry | 56 min |
| Aug 1, 6:44 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Aug 1, 7:29 PM EDT | Special Weather Statement | CTP | Cumberland, Mifflin, Perry | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.